# SDR DALA12000346305

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CABIN UPPER LOBE TENSION TIES AREA BS 1180 STRINGER-9L,  FOUND FRAME WEB AT STRINGER CUTOUT CRACKED.  MAINTENANCE REMOVED CRACKED FRAME DOUBLER AND FABRICATED NEW DOUBLER PER P/N: 65B26275-3 AS PER DWG65B26275.  REFER TO SMALL CONTROL NR PO236369.  NEW FABRICATED DOUBLER HOLES PICKED UP AS PER B747-400 SRM 51-40-05 AND INSTALLED AS PER SRM 53-40-07, REPAIR 4 FIG 201 AND 51-40-02.
